Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Visual Disturbances (2140)
Date of Event
12/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +14.0d) was explanted from the left eye due to visual disturbances and a new light adjustable lens (lal, sn (b)(6), +14.0d) was implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).